On certain subclass of meromorphic harmonic functions with fixed residue 'a

Ghanim, M. Darus and Salagen, G. S. (2010) On certain subclass of meromorphic harmonic functions with fixed residue 'a. Bulletin of Mathematical Analysis and Applications, 2 (4). pp. 122-129. ISSN 1821-1291

[img] Text
On Certain Subclass of Meromorphic Harmonic.pdf
Restricted to Repository staff only

Download (276kB)
Official URL: http://www.emis.de/journals/BMAA/vol_2_issue_4.htm...

Abstract

In this paper, we consider some properties such as growth and distortion theorem, coefficient problems, linear combinations for certain subclass of meromorphic harmonic functions with positive coefficients.

Item Type: Article
Additional Information: Other title: On certain subclass of meromorphic harmonic functions with fixed residue $\alpha$
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Management (FOM)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 07 Feb 2014 01:34
Last Modified: 07 Feb 2014 01:34
URI: http://shdl.mmu.edu.my/id/eprint/5101

Actions (login required)

View Item View Item